Some properties of Bi-Weibull distributions

Ahmad Mahir Razali, and Ali A. Salih Alwakeel , (2008) Some properties of Bi-Weibull distributions. Journal of Quality Measurement and Analysis, 4 (1). pp. 243-250. ISSN 1823-5670

Full text not available from this repository.

Official URL:


In reliability, a Bi-Weibull distribution can be represented by a combination of two decreasing, constant or increasing failure rate functions. Several versions of Bi-Weibull distributions can be found but these versions differ in the way in which the two Weibull distributions were combined and in the number of parameters specified. In this paper we determine the Bi-Weibull distribution from a combination of two Weibull distributions each having 2 or 3-parameters. We also determine the probability density, cumulative distribution, survival and hazard functions of the 4, 5, and 6-parameter Bi-Weibull distributions. The result is that by increasing the number of parameters would give the distribution more flexibility. An application of the 4-parameter Bi-Weibull distribution is also included using real data

Item Type:Article
Keywords:Bi-Weibull distribution; Weibull distribution; survival function; hazard function
Journal:Journal of Quality Measurement and Analysis
ID Code:1871
Deposited By: Ms. Nor Ilya Othman
Deposited On:15 Jun 2011 08:04
Last Modified:15 Jun 2011 08:04

Repository Staff Only: item control page